# SDR ASAA2020110533513

- Difficulty date: November 5, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 43,404 hours, 12,782 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10897
- Condition: Failed
- Location: Nr 2 High Stage
- Part time: 42,440 hours, 12,559 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 410 APPROXIMATELY 4 HOURS INTO FLIGHT GOT RT BLEED TRIP OFF.  DID QRH AND RESET BLEED.  CAME BACK ON, SHUT OFF RT PACK.  W/BLEED TRAPPED HAD PRESSURE OF L-35, R-10.  W/BLEED SWITCH OFF HAD EVEN DUCT PRESSURE OF 33 PSI.  CABIN HELD AT 8.4 PSI AT 8000'.  UNABLE TO DESCEND DUE TO ETOPS OPERATIONS PLUS TRAFFIC BELOW AT 400.  GROUNDED-YES.  PERFORMED INITIAL EVALUATION B737-800 FIM 36-10 TASK 809 PCCV IN OPEN POS AND TURNS FREELY.  HSV IN CLOSED POSITION AND TURNS FREELY.  PERFORMED ENGINE BLEED AIR SYSTEM HEALTH CHECK, BLEED AIR REGULATOR & HIGH STAGE REGULATOR FAILED & REQUIRE REPLACEMENT.  R & R HIGH STAGE REGULATOR, R & R BLEED AIR REGULATOR.  LEAK CHECK GOOD, REF B737-800 AMM 36-11-03.  R & R BLEED AIR TEMP SENSOR NO LEAK NOTED, REF AMM 36-11-05. ACCOMPLISHED HIGH POWER RUN GROUND VERIFICATION SUCCESSFUL.
